Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Using sex enhancing drugs for enjoyment during intercourse. No longer have erection. Solution?

Because I have erection problem and a small pennis I ve been using sex enhancing drugs so that the size of my pennis could increase and my partner could enjoy me during sexual intercourse. Now I dont experience erection without using drugs . Worst of all the erection is nolonge effective. Am now going impotent as my pennis nolonger erect very well. Please help me, what can I do to regain my erction back because my wife is forty two years old while I am fifty six. Thanks
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Hello
Thanks for your query.Based on the facts that you have posted it appears that you have erectile dysfunction and have been taking drugs to get hard erection .

Since you are 56 years old you need to get evaluated thoroughly to find out the cause of Erectile Dysfunction.

Please consult qualified Urologist for detail examination and investigations.

Do not worry this can be treated with newer drugs or other modalities.

Dr.Patil
Answered: Mon, 1 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor